# SDR COMA9610261

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Prop Mtg Flange
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT ENGINE PROPELLER MOUNTING FLANGE HAD PITTING INSIDE THE MOUNTING BOLT HOLES.  DISCREPANCY FOUND DURING SCHEDULED PROPELLER MAINTENANCE.  REPLACED THE RT ENGINE.
